Sirouni, M., ‎Almahalebi, M., ‎Kabbaj, S.. (1397). A new type of Hyers-Ulam-Rassias stability for Drygas functional equation. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), 251-260.
M. Sirouni; M. ‎Almahalebi; S. ‎Kabbaj. "A new type of Hyers-Ulam-Rassias stability for Drygas functional equation". نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07, 04, 1397, 251-260.
Sirouni, M., ‎Almahalebi, M., ‎Kabbaj, S.. (1397). 'A new type of Hyers-Ulam-Rassias stability for Drygas functional equation', نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 07(04), pp. 251-260.
Sirouni, M., ‎Almahalebi, M., ‎Kabbaj, S.. A new type of Hyers-Ulam-Rassias stability for Drygas functional equation. نشریه علمی پژوهشی دانشگاه آزاد اسلامی, 1397; 07(04): 251-260.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.